ojs2 has produced an error Message: WARNING: mkdir(): No such file or directory In file: /home/ijmexcom/domains/ijmex.com/public_html/lib/pkp/lib/adodb/adodb.inc.php At line: 1632 Stacktrace: Server info: OS: Linux PHP Version: 5.6.40 Apache Version: N/A DB Driver: mysql DB server version: 5.7.30
Browse Title Index

 
Issue Title
 
Vol 18 The concept of r-efficiency and decomposed location problem Abstract   PDF
Davoud Foroutannia, Ali Reza Salajegheh
 
Vol 12 The Construction of Fraction Gamma Rings and Local Gamma Rings by Using Commutative Gamma Rings Abstract   PDF
Zohre Seyed Tabatabaee, Tahereh Roodbarylor
 
Vol 13 The Dual notion of fuzzy prime submodules Abstract   PDF
Habibollah Ansari-Toroghy, Farideh Mahboobi-Abkenar
 
Vol 16 The dual notion of the square submodule of a module Abstract   PDF
Ahmad Khaksari, Alireza Najafizadeh, Maryam Zafarkhah
 
Vol 10 THE ENTROPY OF FUZZY DYNAMICAL SYSTEMS WITH COUNTABLE PARTITIONS Abstract   PDF
zahra eslami giski, Mohhamad Ebrahimi
 
Vol 9 THE EXISTENCE OF GORENSTEIN INJECTIVE ENVELOPES Abstract   PDF
Zahra Heidarian
 
Vol 17 The flexible transmuted record type-scale mixture of normal family and its AR(1) extension Abstract   PDF
Atefeh Zarei, Zahra Khodadadi, Hediyeh Jafarpour, Mohsen Malaki
 
Vol 17 The Frechet Normal Cone of Optimization Problems with Switching Constraints Abstract   PDF
Zahra Jafariani, Nader Kanzi, Maryam Naderi Parizi
 
Vol 9 The General Solutions of Fuzzy Linear Matrix Equations Abstract   PDF
Nasser Mikaeilvand, Zahra Noeiaghdam
 
Vol 18 The Homological Functors of Finite P-Groups Abstract   PDF
Kayvan Moradipour, Abdulqader Mohammed Abdullah Bin Basri
 
Vol 14 The intersection graph of a finite Moufang loop Abstract   PDF
Hamideh Hasanzadeh, Ali Iranmanesh
 
Vol 15 The Investigation of a Solution Existence for a Bi-Dealing Singular Fractional Intergro-Differential Equation Abstract   PDF
Ali Mansouri, Mehdi Shabibi
 
Vol 16 The (k,s,h)-Riemann-Liouville and the (k,s)-Hadamard Operators: New Applications Abstract   PDF
Mohamed BEZZIOU, Zoubir DAHMANI, Mehmet Zeki Sarikaya
 
Vol 2 (2007-2008) The Laplace Transform Method for Linear Ordinary Differential Equations of Fractional Order Abstract   PDF
Kazem Mosaleheh, Ali Vakilzadeh
 
Vol 18 The Length-Biased Topp-Leone Distribution: Properties and Applications Abstract   PDF
Zahra Shokooh Ghazani
 
Vol 18 The linear sequential fractional differential system involving two generalized fractional orders and its application to the vibration theory Abstract   PDF
Mustafa Aydin
 
Vol 1 (2006-2007) The Maximal Ideal Space of C(K,A) Abstract   PDF
Mohammad Hassan Shirdarreh Haghighi
 
Vol 13 The modified three step iteration process for G-nonexpansive mappings in Banach spaces involving a graph Abstract   PDF
Esra Yolacan
 
Vol 10 The observational modelling of information function with finite partitions Abstract   PDF
Abolfazl Ebrahimzadeh
 
Vol 12 The Odd Log-Logistic Poisson-G Family of Distributions Abstract   PDF
Morad Alizadeh, Haitham M. Yousof, Mahdi Rasekhi, Emrah Altun
 
Vol 18 The relationship between Extreme Efficient and Most Efficient Unit(s) in Data Envelopment Analysis Abstract   PDF
Zahra Noori, Hamed Zhiani Rezai, Alireza Davoodi, Sohrab Kordrostami
 
Vol 19 The Roman domination number of comaximal ideal graph Abstract
Soheila Khojasteh, Farideh Heydari
 
Vol 17 THE SEQUENCE OF THE HYPERBOLIC k-PERRIN AND k-LEONARDO QUATERNIONS Abstract   PDF
Milena Carolina dos Santos Mangueira, RENATA PASSOS MACHADO VIEIRA, FRANCISCO RÉGIS VIEIRA ALVES, PAULA MARIA MACHADO CRUZ CATARINO
 
Vol 15 The sine Kumaraswamy-G family of distributions Abstract   PDF
Christophe Chesneau, Farrukh Jamal
 
Vol 15 The stability and convergence of the numerical computation for the temporal fractional Black–Scholes equation Abstract   PDF
Hamid Mesgarani, Masod Bakhshandeh, Yones Esmaeelzade
 
626 - 650 of 791 Items << < 21 22 23 24 25 26 27 28 29 30 > >>